Title

Optimal resource states for local state discrimination

SMC Author

Michael Nathanson

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

2-1-2018

Publication / Conference / Sponsorship

Physical Review A

Scholarly

yes

Peer Reviewed

1

DOI

10.1103/PhysRevA.97.022314

Volume

97

First Page

23314

Disciplines

Mathematics

Rights

Open Access. Author manuscript (arXiv)

Original Citation

Bandyopadhyay, S.; Halder, S.; & Nathanson, Michael. Optimal resource states for local state discrimination. Physical Review A. 97, 022314 (2018).

Share

COinS